International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 4, Pages 749-754

Complete convergence for B-valued Lp-mixingale sequences

Liang Hanying1,2 and Ren Yaofeng1,2

1Department of Statistics and Finance, University of Science and Technology of China, Hefci, Anhui 430072, China
2The Naval Academic Institute of Engineering of China, Wuhan 430033, China

Received 19 April 1996; Revised 10 January 1997

Copyright © 1998 Liang Hanying and Ren Yaofeng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Under weaker conditions of probability,we discuss in this paper the complete convergence for the partial sums and the randomly indexed partial sums of B-valued Lp-mixingale sequences.